# SDR GTIA2017060701964

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 13,007 hours, 5,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT DOES NOT TURN OFF.  POWERED DOWN AIRCRAFT AND REESTABLISHED AIRCRAFT POWER FROM THE APU IAW AMM 24-41-00-861-002-A01. PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-001-A AND OPERATIONAL TESTED GOOD. NO FURTHER DEFECTS NOTED.
